# SDR 95UAL900178

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: T2 Blade
- Part number: 8DT2SETS
- Condition: Fractured
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FAILURE LIGHT ON DURING TAKEOFF ROLL.  SEVERE VIBRATION AT IDLE N1 19 PERCENT, N2 50 PERCENT.  REPLACED ENGINE.  THE T-2 BLADE FAILURE WAS DUE TO IMPACT DAMAGE, LEADING TO HIGH CYCLE FATIGUE CRACK AND RESULTANT FAILURE.  SEVERE DOWNSTREAM DAMAGE IN THE N1 TURBINE AND EXHAUST CASE.
